# SDR ORJA9622

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 60030431
- Condition: Inop
- Location: Ventral
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN AIRCRAFT VENTRAL AREA OUT (4 EACH).  REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER PACK, IAW MM CHAPTER 33.  OPS GOOD.  (M)
